# SDR FDEA201503251078

- Difficulty date: March 25, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 505 hours, 12,288 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Component: Frame, Doug
- Component part number: AFA00283
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT LT STATION 1681, LONGERON 12L FRAME DOUBLER FOUND DENTED.  REMOVED IAW SRM 51-33-01-0G & REPAIRED IAW SRM 53-00-07-2R FIGURE 201 REPAIR 2.  REPETITIVE INSPECTION  REQUIRED, INITIAL AT 14,500 FLIGHT CYCLES & AT 9,500 FLIGHT CYCLES.  TO BE CARRIED OUT IAW SRM 53-00-07-2R TABLE 201 REPAIR 2 REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
